Which non-steroidal anti-inflammatory drug should be used in patients with increased risk of gastrointestinal toxicity?
Commentary on CONDOR study


Authors: M. Bortlík 1,2;  M. Lukáš 1,3
Authors‘ workplace: Klinické a výzkumné centrum pro střevní záněty, ISCARE a 1. LF UK v Praze 1;  Interní klinika, 1. LF UK a ÚVN Praha 2;  Ústav klinické biochemie a laboratorní diagnostiky, 1. LF UK v Praze 3
Published in: Gastroent Hepatol 2011; 65(3): 159-160
Category: Commentary


Sources

1. Lukáš M, Chalupná P, Adamec S et al. Adverse effects of non-steroidal antirheumatic agents on the digestive tract. Sb Lek 2002; 103(2): 265–272.

2. Ng SC, Chan FLK. NSAID-induced gastro­intestinal and cardiovascular injury. Curr Opin Gastroenterol 2010; 26(6): 611–617.

3. Chan FKL, Lanas A, Scheiman J et al. Celecoxib versus omeprazole and diclofenac in patients with osteoarthritis and rheumatoid arthritis (CONDOR): a randomised trial. Lancet 2010; 376(9736): 173–179.

4. Spiegel BMR, Farid M, Dulai GS et al. Comparing rates of dyspepsia with coxibs vs NSAID+PPI: a meta-analysis. Am J Med 2006; 119(5): 448.

Labels
Paediatric gastroenterology Gastroenterology and hepatology Surgery

Article was published in

Gastroenterology and Hepatology

Issue 3

2011 Issue 3

Most read in this issue

This topic is also in:


Login
Forgotten password

Don‘t have an account?  Create new account

Forgotten password

Enter the email address that you registered with. We will send you instructions on how to set a new password.

Login

Don‘t have an account?  Create new account